# SDR SWIA201643013

- Difficulty date: December 27, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 1,320 hours, 748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR ATTACH FLANGE AT FRAME 8 IS DAMAGED.  REMOVED AND REPLACED THE ATTACH FLANGE IAW SRM.
